# SDR CALA2025080407228

- Difficulty date: July 16, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT L/P 8898920 REQUESTING TO REPAIR PER SRM AT FUSELAGE ST A 799 BTW 25L AND 26L (REF. AAR NR 1000045588) ESFR-SDR SUBMITTED PERFORMED PERMANENT REPAIR OF DENT AT FUSELAGE STA 799, BETWEEN S-25L AND S-26L IAW SRM 53-00-01-2R-3.
